# SDR ASOA20140306049

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 31,370 hours, 23,965 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 213
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  RECEIVED AN EICAS MESSAGE FOR ANTI-ICE INOPERATIVE.  WING AND STAB ANTI-ICE FAIL.  ACFT DIVERTED TO MAINTENANCE R & R THE NR 1 ENGINE BLEED VALVE IAW AMM 36-11-05, IPC REF IPC 36-11-05, FIGURE 01A, OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
